# SDR DALA2025111808417

- Difficulty date: November 12, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 54,206 hours, 39,194 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deflated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE IN TAIL CONE FOUND DEFLATED IN TAIL COMPARTMENT.  REMOVED TAIL CONE SLIDE IAW AMM 25-61-02.  INSTALLED NEW TAIL CONE SLIDE IAW WC 2561-9006 (7585377)
